Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 267, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Embedding processes in Brownian motion in $R^{n}$
Neil Falkner.
Trans. Amer. Math. Soc. 267 (1981), 335-363
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626478
Curvature tensors on almost Hermitian manifolds
Franco Tricerri and Lieven Vanhecke.
Trans. Amer. Math. Soc. 267 (1981), 365-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626479
Counting divisors with prescribed singularities
Israel Vainsencher.
Trans. Amer. Math. Soc. 267 (1981), 399-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626480
Self-maps of flag manifolds
Henry H. Glover and William D. Homer.
Trans. Amer. Math. Soc. 267 (1981), 423-434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626481
Singular integrals and maximal functions associated with highly monotone curves
W. C. Nestlerode.
Trans. Amer. Math. Soc. 267 (1981), 435-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626482
Subspaces of $L^{1}$, via random measures
David J. Aldous.
Trans. Amer. Math. Soc. 267 (1981), 445-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626483
A relative Nash theorem
Selman Akbulut and Henry C. King.
Trans. Amer. Math. Soc. 267 (1981), 465-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626484
Spherical means and geodesic chains on a Riemannian manifold
Toshikazu Sunada.
Trans. Amer. Math. Soc. 267 (1981), 483-501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626485
The structure of tensor products of semilattices with zero
G. Grätzer, H. Lakser and R. Quackenbush.
Trans. Amer. Math. Soc. 267 (1981), 503-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626486
Smooth perturbations of a function with a smooth local time
D. Geman and J. Horowitz.
Trans. Amer. Math. Soc. 267 (1981), 517-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626487
Hypersingular integrals and parabolic potentials
Sagun Chanillo.
Trans. Amer. Math. Soc. 267 (1981), 531-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626488
Partitions of products
David Pincus and J. D. Halpern.
Trans. Amer. Math. Soc. 267 (1981), 549-568
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626489
Morse theory by perturbation methods with applications to harmonic maps
K. Uhlenbeck.
Trans. Amer. Math. Soc. 267 (1981), 569-583
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626490
Twist maps, coverings and Brouwer’s translation theorem
H. E. Winkelnkemper.
Trans. Amer. Math. Soc. 267 (1981), 585-593
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626491
Some universal sets of terms
Walter Taylor.
Trans. Amer. Math. Soc. 267 (1981), 595-607
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626492
Compact groups of homeomorphisms on tree-like continua
J. B. Fugate and T. B. McLean.
Trans. Amer. Math. Soc. 267 (1981), 609-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626493
KV-theory of categories
Charles A. Weibel.
Trans. Amer. Math. Soc. 267 (1981), 621-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626494
On the topological structure of even-dimensional complete intersections
A. S. Libgober and J. W. Wood.
Trans. Amer. Math. Soc. 267 (1981), 637-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626495
Conditional expectations in $C^{∗} $-crossed products
Shigeru Itoh.
Trans. Amer. Math. Soc. 267 (1981), 661-667
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 626496